# SDR REXA201100010

- Difficulty date: January 3, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 14,877 hours, 12,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS 0.031" DEEP X 0.80" LONG X 0.50" WIDE AND 0.062" DEEP X 1.10" LONG X 0.50" WIDE ON FUSELAGE SKIN (DWG NUMBER 601R31062 REF.)  LOCATED ON PAX DOOR CUTOUT FWD EDGE FS 310 AND BETWEEN STRINGER 15L AND 16 L.  TEMPORARY REPAIR IAW BOMBARDIER REO 601R-53-21-1222.  REPEAT INSPECT EVERY 300 FH.  PERMANENT REPAIR WITHIN 3500 FH IAW BOMBARDIER GREO 601R-53-21-313 REV A.
